# SDR DALA2015101406202

- Difficulty date: October 13, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD MAIN FLAP AFT OF NR 6 FLAP TRACK, FLAP LWR T/E WEDGE SKIN HAS DENTS. ACCOMPLSHED REPAIR OF THE DISCREPANT DENTS ON RT INBD MAIN FLAP AFT OF NR 6 FLAP LOWER T/E WEDGE SKIN IAW SRM 51-70-10, PN 113N2603.
